# SDR CALA2024051401473

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 70,787 hours, 24,816 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Modulating Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 WHEEL ASSEMBLY HYDRAULIC MODULATING VALVE APPEARS TO HAVE FLUID LEAKAGE.. PERFORMED LEAK CHECK NO ACTIVE LEAKS NOTED AT THIS TIME . OK TO CONTINUE . AMM 29-00-00-790-801
